# SDR FDEA201010053937

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3064529
- Condition: Corroded
- Location: Bs 1021-1029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE LONGERON REPAIR ANGLE IS CORRODED FROM FS 1021 TO FS 1029; STRINGER 52.  REMOVED CORROSION AND FOUND MATERIAL LOSS TO EXCEED ALLOWABLE LIMITS.  REPAIRED LONGERON IAW SRM 53-10-00, FIG 2, VOL I.
